# SDR ASAA1058430

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,045 hours, 4,671 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: Intermittent
- Location: Hf Comm
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT HF NR 2 FAIL LIGHT ILLUMINATED IN BOTH WINDOWS.  CONFIRMED FAULT HF2 "FAIL" MESSAGE IN ACTIVE AND STANDBY ON BOTH CAPT'S AND F/O'S RADIO FREQ WINDOWS RESET AIRCRAFT POWER FAULT DID NOT REOCCUR PERFORMED FIM TASK 23 11 00 810 801 FOUND TO BE AN INTERMITTENT FAULT NO HISTORY PAST 30 DAYS.
